# SDR MASA200600372

- Difficulty date: February 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 13,943 hours, 12,324 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7545 OKC, AIRCRAFT HAD A FLAPS FAIL ON APPROACH WITH FLAPS AT 0 DEGREES.  MAINTENANCE COMPLIED WITH PART A.
